Approximation by Szasz-Mirakijan Operators in Lp[0,∞]
Mathematica balkanica, Tome 2 (1988) no. 2, p. 133
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a3,
author = {Snejana Tomova},
title = {Approximation by {Szasz-Mirakijan} {Operators} in {Lp[0,\ensuremath{\infty}]}},
journal = {Mathematica balkanica},
pages = {133},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a3/}
}
Snejana Tomova. Approximation by Szasz-Mirakijan Operators in Lp[0,∞]. Mathematica balkanica, Tome 2 (1988) no. 2, p. 133. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a3/